# SDR DXTA2008122103429

- Difficulty date: December 21, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 8,541 hours, 5,335 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315372
- Part serial: 0270
- Condition: Failed
- Location: Mlg
- Part time: 128 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD MAIN TIRE BLOWN, RT OTBD MAIN TIRE BLOW.  REPLACED NR 3 MAIN WHEEL ASSY WITH OVERHAULED UNIT, REPLACED NR 4 MAIN WHEEL ASSY WITH OVERHAULED UNIT FROM MM 32-42-00. WHEEL ASSY, MAIN PN 3-1537-2 SN 0726 HRS 116.9 CYC 93. PN 3-1537-2 SN 0511 HRS 332.2 CYC 230,  PN 3-1537-2, SN 0585 HRS 332.2 CYC 230.
